Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burning in digestive tract, stomach infections. Taking digestal, lafutax. GI endoscopy advised. Treatment?

Hi Doctor, I m 33 Years 93Kgs. 170 cm. Male. I ve been consulting GI physician at XXXX for 3 Months with Heat / Burning complaint in my Digestic Tract and Stomach with GB Dysfunction of 36% found in BULIDA. But my symptoms even after taking medicines (Digestal, Lafutax, Ursocol & Aztor) has not improved, rather worsens. I ve also been ref, to Cardio and GI Surgeon for advise and I m going to do some tests like Doppler & Stress and may be GI Endoscopy. Ultrasound revealed a fatty Liver as well. Have earlier issue of acute Acidity and have consulted and taken medications 2 1/2 Yrs. ago with different tests including Nuclear and endoscopy with negative findings for GERD and Acidity Reflux complaints are in control but for this HEAT SENSATION PERSISTING IN DIGESTIVE TRACT & STOMACH for past 3-4 months. I ve quit Smoking/Chewing Tobacco and have controlled my diet to some extent in past 3 months. My BP also remains marginally high at 140/90 mostly. Kindly advice.
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  780
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
A fatty liver in most obese patients is not a cause for worry.Your symptoms are due to two problems first one is acidity and the second is obesity.For the sensation of heat in your digestive tract you can take T lesuride 25mg twice daily.You can take an apple in case you have severe symptoms you can get instant relief.You also have to walk at least for one hour daily in the morning .It will help you to reduce your medications and may help to relieve your symptoms.Avoid oily food and reduce your salt intake.These simple measures can help you reduce your gastric symptoms
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor